MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 1 COCR EXT; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 1 COCR EXT; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a primary hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient was revised four (4) years post implantation due to fracture.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10: 00500104428 liner 28 mm i.D.For use with 44/45/46 mm o.D.Shells 64795004.00500104500 shell 45 mm o.D.64972724.00801102024 allen medullary cement plugs 1-24 mm diameter flange/12 mm diameter core.Store in cool dry place 64271722.00801102024 allen medullary cement plugs 1-24 mm diameter flange/12 mm diameter core.Store in cool dry place 65218196.802202802 femoral head 12/14 taper 28 mm diameter +0 mm neck length 3047449.G2: foreign: australia.Proposed component code: mechanical (g04)-stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A radiograph was provided and reviewed by a health care professional.Review of the available records identified the following: left total hip arthroplasty with periprosthetic fracture along the medial cortex of the proximal femoral diaphysis.Horizontal orientation of the acetabular cup.This could lead to revision but unlikely direct cause of fracture.A definitive root cause cannot be determined.Based on the mmi report, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
CPT 12/14 SIZE 1 COCR EXT
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22182733
Report Number0002648920-2025-00161
Device Sequence Number15542803
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764(17)310802(10)65026437
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400110
Device Lot Number65026437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Patient Weight50 KG